# SDR SWIA200311702

- Difficulty date: January 14, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 18,818 hours, 16,486 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Controller
- Part number: 7858062
- Part serial: 1716
- Condition: Malfunctioned
- Location: Air Data
- Part time: 4,591 hours, 3,634 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

'R AOA HEAT' MESSAGE ON TAKEOFF ON EFD NR 1.  RETURNED TO SLC.  REPLACED RIGHT AIR DATA CONTROLLER.  OPS CHECK GOOD IAW 30-31-15.
